# SDR MASA2009020900057

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 31,327 hours, 33,545 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ASH FLT 2860 FLG-PHX.  CREW REPORTED SMOKE COMING FROM THE PAX DOOR LIGHT AND DECLARED AN EMERGENCY.  MX REMOVED DEBRIS AND DRIED MOISTURE FROM PAX DOOR LIGHT ASSY.
